Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Jacobi polynomial sums and univalent Cesàro means

Author: J. Bustoz
Journal: Proc. Amer. Math. Soc. 50 (1975), 259-264
MSC: Primary 30A36; Secondary 33A45
MathSciNet review: 0369685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that Cesàro means of certain univalent power series are univalent. We establish a connection between these means and a conjecture of R. Askey about a type of Jacobi polynomial sum.

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. 17 (1915), 12-22. MR 1503516
  • [2] R. Askey, Positive Jacobi polynomial sums, Tôhoku Math. J. 24 (1972), 109-119. MR 0340672 (49:5424)
  • [3] R. Askey and J. Fitch, Integral representations for Jacobi polynomials and some applications, J. Math. Anal. Appl. 26 (1969), 411-437. MR 38 #6128. MR 0237847 (38:6128)
  • [4] L. Fejér, Neue Eigenschaften der Mittelwerte bie den Fourierreihen, J. London Math. Soc. 9 (1933), 53-62.
  • [5] -, Einige Satze, die sich auf das Vorzeichen, Monatsh. Math. Phys. 35 (1928), 305-344.
  • [6] M. S. Robertson, On the univalency of Cesàro sums of univalent functions, Bull. Amer. Math. Soc. 42 (1936), 241-243. MR 1563278
  • [7] G. Szegö, Zur theorie der schlichten Abbildungen, Math. Ann. 100 (1928), 188-211. MR 1512482
  • [8] -, Zur theorie die Legendreschen Polynome, Jber. Deutsch. Math.Verein 40 (1931), 163-166.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A36, 33A45

Retrieve articles in all journals with MSC: 30A36, 33A45

Additional Information

Keywords: Jacobi polynomial sums, univalent function, univalent Cesàro means
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society